Eine katoptrische Eigenschaft des Ellipsoides


Mathematische Annalen (1886)

  • Volume: 27, page 412-418
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Staude. "Eine katoptrische Eigenschaft des Ellipsoides." Mathematische Annalen 27 (1886): 412-418. <http://eudml.org/doc/157223>.

author = {Staude},
journal = {Mathematische Annalen},
pages = {412-418},
title = {Eine katoptrische Eigenschaft des Ellipsoides},
url = {http://eudml.org/doc/157223},
volume = {27},
year = {1886},

AU - Staude
TI - Eine katoptrische Eigenschaft des Ellipsoides
JO - Mathematische Annalen
PY - 1886
VL - 27
SP - 412
EP - 418
UR - http://eudml.org/doc/157223
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.